Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 89, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 6, 2008, 10:50 PM EDT for 5 counties in Indiana. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2008, 10:50 PM EDT (02:50 UTC)
- Expired
- Jun 6, 2008, 11:30 PM EDT
- In force
- 40 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Daviess County, IN, Greene County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN
The radar
The Evansville,IN radar (KVWX), 94 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 10:55 PM EDT | HAIL 0.88 | Lyons, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 5:30 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 804 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1133 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 070250
SVRIND
INC027-055-093-101-105-070330-
/O.NEW.KIND.SV.W.0089.080607T0250Z-080607T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1050 PM EDT FRI JUN 6 2008
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
NORTHEASTERN DAVIESS COUNTY IN SOUTHWEST INDIANA...
SOUTHERN GREENE COUNTY IN SOUTHWEST INDIANA...
NORTHERN MARTIN COUNTY IN SOUTHWEST INDIANA...
* UNTIL 1130 PM EDT
* AT 1045 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED OVER SOUTH CENTRAL GREENE COUNTY...OR 28 MILES
NORTHEAST OF VINCENNES...AND MOVING EAST AT 32 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NEWBERRY BY 1055 PM EDT...
CRANE BY 1105 PM EDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
LAT...LON 3885 8716 3886 8714 3887 8714 3887 8713
3889 8713 3890 8711 3891 8718 3901 8720
3915 8641 3885 8636 3883 8715
TIME...MOT...LOC 0250Z 258DEG 28KT 3894 8705
$$
JH2 follow-up statements
000
WWUS53 KIND 070310
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1109 PM EDT FRI JUN 6 2008
INC027-070319-
/O.CAN.KIND.SV.W.0089.000000T0000Z-080607T0330Z/
DAVIESS-
1109 PM EDT FRI JUN 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DAVIESS COUNTY IS
CANCELLED...
LAT...LON 3891 8692 3892 8700 3894 8699 3904 8699
3905 8697 3915 8641 3885 8636 3884 8691
TIME...MOT...LOC 0309Z 258DEG 29KT 3897 8686
$$
INC055-093-101-105-070330-
/O.CON.KIND.SV.W.0089.000000T0000Z-080607T0330Z/
GREENE-LAWRENCE-MARTIN-MONROE-
1109 PM EDT FRI JUN 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR NORTHERN MARTIN...NORTHERN LAWRENCE...SOUTHEASTERN GREENE AND
SOUTHERN MONROE COUNTIES...
AT 1108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR BLOOMFIELD...OR 22 MILES WEST OF
BEDFORD...MOVING EAST AT 34 MPH.
NICKEL SIZE HAIL WAS REPORTED IN LYONS IN SOUTHERN GREENE COUNTY AT
1055 PM EDT.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL EASTERN GREENE COUNTY AT 1120 PM EDT
LAT...LON 3891 8692 3892 8700 3894 8699 3904 8699
3905 8697 3915 8641 3885 8636 3884 8691
TIME...MOT...LOC 0309Z 258DEG 29KT 3897 8686
$$
JH000
WWUS53 KIND 070328
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1126 PM EDT FRI JUN 6 2008
INC055-093-101-105-070336-
/O.EXP.KIND.SV.W.0089.000000T0000Z-080607T0330Z/
GREENE-LAWRENCE-MARTIN-MONROE-
1126 PM EDT FRI JUN 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARTIN...NORTHERN
LAWRENCE...SOUTHEASTERN GREENE AND SOUTHERN MONROE COUNTIES WILL
EXPIRE AT 1130 PM EDT/1030 PM CDT/...
THE THUNDERSTORM HAS WEAKENED A LITTLE AS IT CONTINUES MOVING EAST AT
AROUND 40 MPH. EVEN THOUGH THE WARNING WILL EXPIRE WIND GUSTS TO 40
MPH AND PEA SIZE HAIL AARE STILL POSSIBLE OVER SOUTHEAST GREENE
COUNTY.
LAT...LON 3891 8692 3892 8700 3894 8699 3904 8699
3905 8697 3915 8641 3885 8636 3884 8691
TIME...MOT...LOC 0326Z 258DEG 29KT 3900 8669
$$
JHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:35 PM EDT, 5 hours 15 minutes earlier.
Area forecast discussion, Jun 6, 5:35 PM EDT, 5 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 535 PM EDT FRI JUN 6 2008 .AVIATION...DISCUSSION FOR 00Z TAFS TSRA WILL BE AROUND THE TAF SITES AT ISSUANCE TIME. WILL COVER WITH TEMPOS AND ADJUST TIMING AS NECESSARY AT ISSUANCE TIME. AFTER FIRST FEW HOURS WILL COVER WITH CB OR VCTS AS APPROPRIATE AS SHRA/TSRA MAY HANG AROUND THRU 10Z FRONT WASHES OUT ACROSS NRN INDIANA. COULD BE SOME MVFR FOG AFT 10Z DEPENDING ON WIND SPEEDS AND RAIN COVERAGE. FOR NOW WILL LEAVE OUT DUE TO LOW CONFIDENCE. EXPECT LOW VFR CIGS OF BKN040 THRU 18Z OR SO THEN CLOUDS SHOULD BREAK OUT SOME. WINDS WILL BECOME GUSTY SAT AFTN AS WELL. ADDITIONAL CONVECTION MAY POP UP ON SATURDAY BUT COVERAGE LOOKS TOO LOW TO MENTION IN TAFS ATTM. && .DISCUSSION... FORECAST FOCUS WILL BE ON CHANCE OF THUNDER TONIGHT. STRONG STORM SYSTEM NOW LIFTING INTO SOUTHERN CANADA WITH A TRAILING 500MB JET OF 50-70KTS FCST TO TRANSLATE ACROSS THE GREAT LAKES/OH VALLEY THIS EVENING. THIS COMBINED WITH MIXED LAYER CAPE OF 1000-2000 J/KG WILL SET THE STAGE FOR SVR WX THIS EVENING. STREAMLINES INDICATE A CONVERGENT BOUNDARY DEVELOPING ACROSS IL SO EXPECT INTENSIFICATION TO OUR WEST THROUGH LATE AFTERNOON. TEMP FCST IS BASED LARGELY ON FCST 850MB TEMPS/1000-850MB THICKNESSES. NO STRONG PREFERENCE FOR ONE MODEL OVER ANOTHER TODAY. TONIGHT...EXPECT SCT SVR STORMS TO RACE NE ACROSS SOME PARTS OF CENTRAL INDIANA THROUGH 06Z. WIND FIELDS WEAKEN CONSIDERABLY AFTER 06Z SO EXPECT SVR CHCS TO DIMINISH THEREAFTER. PREFER THE HIGHER MAV MOS RAIN CHCS TONIGHT AND WILL WORD SCT STORMS SOME SVR FOR TONIGHT. MAIN THREAT WOULD APPEAR TO BE DAMAGING WINDS GIVEN POOR MID LVL LAPSE RATES ALTHOUGH HAIL WOULD BE POSSIBLE WITHIN ANY ROTATING STORM. A TORNADO OR TWO IS NOT OUT OF THE QUESTION GIVEN THE MAGNITUDE OF LOW LEVEL SHEAR AND HELICITY MAINLY ACROSS THE WESTERN COUNTIES LATE THIS AFTERNOON AND EARLY THIS EVENING BUT AS MENTIONED PRIMARY THREAT SHOULD BE DAMAGING WINDS THROUGH 6Z. SAT...LINGERING SCT STORMS SHOULD BE ONGOING IN THE MORNING AS THE AREA RESIDES ON THE NW PERIPHERY OF THE UPPER RIDGE AND STRONGER WESTERLIES. SOME WAA MAY PROMOTE ELEVATED CONVECTION THROUGH MIDDAY BEFORE WARMER MID LVL TEMPS AND SUBSIDENCE STRENGTHEN. 850MB TEMPS AND THICKNESSES SUGGEST HIGHS AROUND FRIDAY/S. SAT NIGHT/SUN NIGHT...DRY BUT VERY WARM CONDS WILL PERSIST WITH NEARLY IDENTICAL MAX TEMPS EXPECTED SUN WITH HIGHS NEAR 90. HUMIDITIES WILL PUSH HEAT INDICES INTO THE UPPER 90S. MON AND TUES...NEXT COLD FRONT WILL APPROACH WITH ADDITIONAL SCT STORMS EXPECTED. SOME RELIEF FROM THE HEAT SHOULD ARRIVE BY TUES WITH HIGHS IN THE 80S AND LOWER HUMIDITIES. WEDS AND BEYOND...UPPER RIDGE BUILDS SO LOOK FOR HOT TEMPS TO DEVELOP WEDS/THU. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...CS PUBLIC...CO
Hazardous weather outlook, Jun 6, 3:15 PM EDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 315 PM EDT FRI JUN 6 2008 INZ021-028>031-035>049-051>057-060>065-067>072-071915- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 315 PM EDT FRI JUN 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE STORMS ARE EXPECTED TO DEVELOP AND IMPACT THE AREA THIS EVENING INTO TONIGHT. THE MAIN THREATS INCLUDE DAMAGING WINDS AND FLASH FLOODING. A TORNADO OR TWO IS ALSO POSSIBLE. ALSO REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A HAZARD WITH ANY STORM THAT FORMS. MINOR TO MAJOR FLOODING WILL CONTINUE ALONG MANY OF THE RIVERS ACROSS CENTRAL INDIANA. SEVERAL RIVERS AND STREAMS ARE ABOVE FLOOD STAGE. SEE THE LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN MONDAY AND TUESDAY. MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE THROUGH AT LEAST THE EARLY PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) CO
In the hours before
Local storm report, Jun 6, 9:11 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
911 PM EDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HAIL PARAGON 39.39N 86.56W
06/06/2008 E0.25 INCH MORGAN IN TRAINED SPOTTER
0856 PM FUNNEL CLOUD 1 SW ELLETTSVILLE 39.22N 86.64W
06/06/2008 MONROE IN TRAINED SPOTTER
0745 PM TSTM WND DMG GASTON 40.31N 85.50W
06/06/2008 DELAWARE IN EMERGENCY MNGR
2 SEMI TRUCKS BLOWN OVER...NUMEROUS TREES AND POWER LINES
DOWN
&&
HEROLDLocal storm report, Jun 6, 9:36 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
936 PM EDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL MARTINSVILLE 39.42N 86.42W
06/06/2008 E0.75 INCH MORGAN IN PUBLIC
0815 PM HEAVY RAIN 1 W JASONVILLE 39.16N 87.22W
06/06/2008 M0.80 INCH GREENE IN OFFICIAL NWS OBS
SHAKAMAK STATE PARK LARC REPORTED 0.80 IN 30 MINS...0.50
IN 15 MINS...RATE OF 1.60 INCHES PER HOUR
&&
HEROLDLocal storm report, Jun 6, 9:38 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
938 PM EDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN 1 W FARMERSBURG 39.25N 87.40W
06/06/2008 M0.90 INCH SULLIVAN IN OFFICIAL NWS OBS
SHAKAMAK STATE PARK LARC REPORTED 0.90 INCHES IN 15
MIN...RATE OF 3.60 INCHES PER HOUR
&&
HEROLDLocal storm report, Jun 6, 10:07 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1007 PM EDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HAIL EDINBURGH 39.35N 85.97W
06/06/2008 M1.00 INCH JOHNSON IN FIRE DEPT/RESCUE
ACCOMPANIED BY WIND GUSTS TO 50 MPH
&&
HEROLDLocal storm report, Jun 6, 10:12 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1012 PM EDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL EDINBURGH 39.35N 85.97W
06/06/2008 M0.75 INCH JOHNSON IN AMATEUR RADIO
&&
HEROLDLocal storm report, Jun 6, 10:31 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1031 PM EDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND GST 6 SE CLINTON 39.60N 87.33W
06/06/2008 E0.00 MPH VIGO IN AMATEUR RADIO
70 TO 80 MPH VIGO PARKE COUNTY LINE NEAR ATHERTON.
0618 PM TSTM WND GST 6 SE CLINTON 39.60N 87.33W
06/06/2008 E0.00 MPH VIGO IN AMATEUR RADIO
70 TO 80 MPH VIGO PARKE COUNTY LINE NEAR ATHERTON.
0626 PM TSTM WND GST TERRE HAUTE 39.47N 87.38W
06/06/2008 M50.00 MPH VIGO IN TRAINED SPOTTER
LOCATED AT 8TH AND OAK
0635 PM TSTM WND GST 5 NW CRAWFORDSVILLE 40.10N 86.96W
06/06/2008 E80.00 MPH MONTGOMERY IN NWS EMPLOYEE
0648 PM HAIL FRANKFORT 40.28N 86.51W
06/06/2008 E0.75 INCH CLINTON IN EMERGENCY MNGR
HALF MILE EAST OF COLFAX
0648 PM TSTM WND DMG 3 NW CRAWFORDSVILLE 40.07N 86.94W
06/06/2008 MONTGOMERY IN NWS EMPLOYEE
TREE DOWN NEAR US36 AND 400W. NUMEROUS 10 TO 15 INCH TREE
LIMBS DOWN.
0653 PM TSTM WND DMG 3 N GREENCASTLE 39.69N 86.84W
06/06/2008 PUTNAM IN EMERGENCY MNGR
4 HEALTHY TREES BROKEN OFF AT GROUND LEVEL LAYING ACROSS
ROAD
0654 PM HAIL NEW ROSS 39.96N 86.71W
06/06/2008 E0.50 INCH MONTGOMERY IN TRAINED SPOTTER
0654 PM TSTM WND GST LIZTON 39.89N 86.54W
06/06/2008 E65.00 MPH HENDRICKS IN AMATEUR RADIO
AT 200 WEST AND JUST SOUTH OF 136
0657 PM TSTM WND DMG THORNTOWN 40.13N 86.61W
06/06/2008 BOONE IN TRAINED SPOTTER
TREES DOWN AND POWER OUT
0658 PM TSTM WND GST CRAWFORDSVILLE 40.04N 86.90W
06/06/2008 M65.00 MPH MONTGOMERY IN TRAINED SPOTTER
SOUTH SIDE OF CRAWFORDSVILLE
0659 PM TSTM WND GST FRANKFORT 40.28N 86.51W
06/06/2008 E80.00 MPH CLINTON IN AMATEUR RADIO
AT SR39 AND 421
0700 PM TSTM WND DMG 1 E THORNTOWN 40.13N 86.59W
06/06/2008 BOONE IN EMERGENCY MNGR
SIX TREES AND SEVERAL POWER POLES DOWN NEAR G43 AND SR47
0700 PM TSTM WND DMG CRAWFORDSVILLE 40.04N 86.90W
06/06/2008 MONTGOMERY IN LAW ENFORCEMENT
PORTION OF ROOF ON THE ROAD AT US231 AND N136
0700 PM TSTM WND DMG 1 W JAMESTOWN 39.93N 86.65W
06/06/2008 HENDRICKS IN AMATEUR RADIO
3 INCH LIMBS DOWN ON SR136
0706 PM TSTM WND GST STILESVILLE 39.64N 86.63W
06/06/2008 E60.00 MPH HENDRICKS IN AMATEUR RADIO
0710 PM TSTM WND GST 1 W SHERIDAN 40.13N 86.24W
06/06/2008 E50.00 MPH HAMILTON IN AMATEUR RADIO
0711 PM TSTM WND DMG KOKOMO 40.48N 86.13W
06/06/2008 HOWARD IN AMATEUR RADIO
TREE DOWN ON CAR AT MARKLAND AND WEBSTER TRAPPING
OCCUPANTS
0713 PM TSTM WND GST SHERIDAN 40.13N 86.22W
06/06/2008 E80.00 MPH HAMILTON IN TRAINED SPOTTER
AT US421 AND SR47
0715 PM TSTM WND DMG SHERIDAN 40.13N 86.22W
06/06/2008 HAMILTON IN EMERGENCY MNGR
10 BUILDINGS DAMAGED...NUMEROUS TREES DOWN...2 SEMI
TRUCKS BLOWN OVER
0715 PM TSTM WND DMG SHERIDAN 40.13N 86.22W
06/06/2008 HAMILTON IN TRAINED SPOTTER
BARN DESTROYED. TIME IS ESTIMATED.
0715 PM TSTM WND DMG SHERIDAN 40.13N 86.22W
06/06/2008 HAMILTON IN EMERGENCY MNGR
SEMI TRUCK BLOWN OVER AT SR421 AND SR47
0715 PM TSTM WND DMG SHERIDAN 40.13N 86.22W
06/06/2008 HAMILTON IN EMERGENCY MNGR
SEVERAL BUILDINGS DAMAGED WITH INJURIES
0718 PM TSTM WND GST ELWOOD 40.28N 85.84W
06/06/2008 M53.00 MPH MADISON IN TRAINED SPOTTER
0718 PM TSTM WND DMG 7 W INDIANAPOLIS 39.78N 86.28W
06/06/2008 MARION IN NWS EMPLOYEE
ON US36 FOUR INCH TREE LIMBS DOWN WITH EST WIND GUSTS OF
60 MPH
0722 PM TSTM WND DMG TIPTON 40.28N 86.04W
06/06/2008 TIPTON IN TRAINED SPOTTER
HALF OF LARGE HEALTHY TREE SPLIT AND FALLEN
0722 PM TSTM WND DMG LEBANON 40.05N 86.47W
06/06/2008 BOONE IN TRAINED SPOTTER
TREE INTO HOME
0734 PM TSTM WND GST 9 N ANDERSON 40.22N 85.69W
06/06/2008 E80.00 MPH MADISON IN AMATEUR RADIO
MANY TREES DOWN AT SR37 AND 900N BLOCKING SR37
0740 PM TSTM WND DMG 5 NW MUNCIE 40.25N 85.46W
06/06/2008 DELAWARE IN LAW ENFORCEMENT
SEMI TRUCK BLOWN OVER ON SR69 AT MILE MARKER 46
0745 PM TSTM WND DMG GASTON 40.31N 85.50W
06/06/2008 DELAWARE IN EMERGENCY MNGR
2 SEMI TRUCKS BLOWN OVER...NUMEROUS TREES AND POWER LINES
DOWN
0750 PM FUNNEL CLOUD GASTON 40.31N 85.50W
06/06/2008 DELAWARE IN EMERGENCY MNGR
DEBRIS IN AIR. OBSERVED BY LAW ENFORCEMENT.
0750 PM TSTM WND DMG MUNCIE 40.20N 85.39W
06/06/2008 DELAWARE IN TRAINED SPOTTER
POWER POLE AND TREE LIMBS DOWN BETWEEN 350W AND 400E
0757 PM TSTM WND GST 8 W SHELBURN 39.18N 87.55W
06/06/2008 E60.00 MPH SULLIVAN IN AMATEUR RADIO
IN FAIRBANKS ON SR63
0759 PM HAIL 8 W SHELBURN 39.18N 87.55W
06/06/2008 E0.75 INCH SULLIVAN IN AMATEUR RADIO
0815 PM HEAVY RAIN 1 W JASONVILLE 39.16N 87.22W
06/06/2008 M0.80 INCH GREENE IN OFFICIAL NWS OBS
SHAKAMAK STATE PARK LARC REPORTED 0.80 IN 30 MINS...0.50
IN 15 MINS...RATE OF 1.60 INCHES PER HOUR
0852 PM FUNNEL CLOUD ELLETTSVILLE 39.23N 86.62W
06/06/2008 MONROE IN AMATEUR RADIO
MULTIPLE HAM RADIO REPORTS OF THIS FEATURE BETWEEN 2050
AND 2054 EDT
0856 PM FUNNEL CLOUD 1 SW ELLETTSVILLE 39.22N 86.64W
06/06/2008 MONROE IN TRAINED SPOTTER
0900 PM HEAVY RAIN 1 W FARMERSBURG 39.25N 87.40W
06/06/2008 M0.90 INCH SULLIVAN IN OFFICIAL NWS OBS
SHAKAMAK STATE PARK LARC REPORTED 0.90 INCHES IN 15
MIN...RATE OF 3.60 INCHES PER HOUR
0903 PM HAIL PARAGON 39.39N 86.56W
06/06/2008 E0.25 INCH MORGAN IN TRAINED SPOTTER
0920 PM HAIL MARTINSVILLE 39.42N 86.42W
06/06/2008 E0.75 INCH MORGAN IN PUBLIC
0953 PM HAIL EDINBURGH 39.35N 85.97W
06/06/2008 M1.00 INCH JOHNSON IN FIRE DEPT/RESCUE
ACCOMPANIED BY WIND GUSTS TO 50 MPH
1000 PM HAIL EDINBURGH 39.35N 85.97W
06/06/2008 M0.75 INCH JOHNSON IN AMATEUR RADIO
&&
JHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:25 PM EDT | Severe Thunderstorm Warning | IND | Clay, Monroe, Owen, Putnam | 50 min |
| Jun 6, 9:00 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan, Owen, Putnam | 45 min |
| Jun 6, 9:16 PM EDT | Flash Flood Warning | IND | Clay, Greene, Owen, Sullivan, Vigo | 4 hr |
| Jun 6, 9:29 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson | 30 min |
| Jun 6, 10:01 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Shelby | 15 min |
| Jun 7, 12:19 AM EDT | Flash Flood Warning | IND | Monroe | 4 hr |
| Jun 7, 1:13 AM EDT | Areal Flood Warning | IND | Clay, Greene, Morgan, Owen, Putnam, Sullivan and 1 more | 3 hr |
| Jun 7, 4:07 AM EDT | Flash Flood Warning | IND | Brown, Clay, Greene, Johnson, Monroe, Morgan and 4 more | 18 hr |
| Jun 7, 8:00 AM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Hancock, Johnson, Rush, Shelby | 13 hr |
| Jun 7, 8:36 AM EDT | Areal Flood Warning | IND | Boone, Fountain, Hendricks, Johnson, Marion, Montgomery and 4 more | 4 hr |
| Jun 7, 8:50 AM EDT | River Flood Warning | IND | Clay, Greene | 5 days |
| Jun 7, 10:29 AM EDT | Flash Flood Warning | IND | Hendricks, Johnson, Marion, Morgan, Putnam | 4 hr |
| Jun 7, 12:19 PM EDT | Areal Flood Warning | IND | Boone, Clinton, Fountain, Hamilton, Montgomery, Tippecanoe and 2 more | 3 hr |
| Jun 7, 1:53 PM EDT | Flash Flood Warning | IND | Hendricks, Johnson, Marion, Morgan, Putnam | 6 hr |
| Jun 7, 3:28 PM EDT | Areal Flood Warning | IND | Boone, Carroll, Clinton, Delaware, Hamilton, Henry and 3 more | 3 hr |
| Jun 7, 5:48 PM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 4 days |
| Jun 7, 5:48 PM EDT | River Flood Warning | IND | Bartholomew, Jackson | 68 hr |
| Jun 7, 5:48 PM EDT | River Flood Warning | IND | Daviess, Dubois, Martin, Pike | 8 days |
| Jun 7, 5:48 PM EDT | River Flood Warning | IND | Montgomery, Parke | 30 hr |
| Jun 7, 5:48 PM EDT | River Flood Warning | IND | Shelby | 19 hr |
| Jun 7, 7:53 PM EDT | Areal Flood Warning | IND | Hendricks, Johnson, Marion, Morgan, Putnam | 15 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.